# SDR CA980318049

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-212
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: 664700500A4G
- Condition: Out Of Adjust
- Location: Gear
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) LGCIU 1 AND 2 FAULT INDICATION UPON SELECTING LANDING GEAR UP.  GRAVITY EXTENSION CARRIED OUT SUCCESSFULLY.  MAINTENANCE ACTION INVOLVED ADJUSTING PROXIMITY SENSOR 35GA AND REPLACING LGCIU NR 1.
